A member asked:

Can your stools turn clay colored from daily use of miralax (polyethylene glycol) and probiotics?

A doctor has provided 1 answer
Dr. Robert Kwok answered

Specializes in Pediatrics

Stools get much of their natural color from bile that comes from the gall bladder to help digest fats. Clay colored stools mean there is a lack of bile in the stools. Since neither Miralax (polyethylene glycol) nor typical probiotics cause stools to lack bile, it is most likely a coincidence that one's stool turns clay-colored while using Miralax (polyethylene glycol) and probiotics. One still has to see her doctor to fine the cause.

Answered May 1, 2019

1.1k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...